Med Changes..

Discussion in 'Suicidal Thoughts and Feelings' started by Stranger1, Aug 12, 2008.

Thread Status:
Not open for further replies.
  1. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Has anyone out there been put on haldon? What kind of side effects did you have? I just went on it a week ago, and I have been feeling like I am getting rushes from it. Also I get chest pains off and on. I have to drive my daughter and grandaughter around. I really don't feel safe doing it. I guess I will try cutting it in half and see if it helps. I would appreciate any input you might have on it. Thanks Again....
     
  2. itmahanh

    itmahanh Senior Member & Antiquities Friend

    Never been on it but suggest you read the posts in Medications and Treatment. There may have been other posts in there about members who have had experiences with Haldon. Good luck.
     
Thread Status:
Not open for further replies.